# SDR FDEA201406151463

- Difficulty date: June 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3851
- Condition: Damaged
- Location: Bs 247-255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BETWEEN BS 247 - 255 WL 191.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101.  REPAIRED SKIN IAW E.A 5330-T0308935.
